3 days of Duromine and i quit!

Discussion in 'My Experience with Duromine' started by tjane, May 3, 2012.

  1. tjane

    tjane New Member
    Registered

    Joined:
    May 2, 2012
    Messages:
    5
    Likes Received:
    0
    I started taking 30mg Duromine 3 days ago.
    I'm 80kgs and 172cm tall.

    I have had a pretty crappy 3 days.

    Day 1:
    Took the first tablet at 7:30 when i woke up and about half an hour later starting getting this nervous/nausea/starving feeling in my stomach. I just assumed it was my body getting use to it as I've never had anything containing speed (or any other drug to be exact) nor any really strong pain medication. The feeling was pretty uncomfortable and confusing as I wasn't sure if i was actually hungry or if the tablet was making me feel ill. I still made myself eat 3 times a day even though the thought of eating made the feeling in my stomach worsen. That night i got a bit shaky and spacey, i went to bed at 12:30 and woke up at 7:00 (it was a restless night)

    Day 2:
    Again i took the tablet at 7:30, woke up with the same upsetting feeling in my stomach. Again all day i felt really gross, the nervous/nausea/starving feeling didn't improve at all. Again i got a little spacey throughout the day, after my walk (30 minute walk) i was sweating so bad my armpits drenched my shirt. I've never sweated like that before, i felt extremely overheated and went for a cold shower immediately. Still felt crappy for the rest of the day. That night i started to get very faint "tightness" in my chest like the feeling you get when you swallow a tablet but it's taking its time going down. And my heart started to beat a bit faster, i could feel it just lying in bed. I went to bed at 1:00 and woke up at 5:30

    Day 3 (today): i woke up feeling worse, the feeling that i had been experiencing was the same but with nausea button turned up a notch. I took a natural travel calm tablet to try to avoid being sick. It did help a bit, i forced myself to eat some low fat yoghurt for breakfast i did eat it all but trust me i had a hard time keeping it down and trying to eat it. I had to walk down the street to the shops and i felt okay walking down there and back but i felt extremely spacey while waiting in line at the checkout, i had to keep walking or i think i would of collapsed.

    Got back and since then and still now i've had a very very uncomfortable tightness in my chest (again that tablet feeling but a bit worse), at one point i stood up and my heart was beating so strong that you could just see my shirt moving up and down. Very spacey all day and the need to be sick is back.
    I've most definitely decided duromine is not for me.

    I wish that the side effects didn't affect me this badly as i was extremely keen to start my new diet plan. I think i'll try a more natural based diet supplement next week once the duromine has left my system.

    Has anyone has this reaction to duromine? I'm not freaking out at the moment or feel as though i need to be rushed to the hospital but should i call out a night doctor to check me out and verify that i'm fine?
     
  2. bbxoxo

    bbxoxo New Member
    Registered

    Joined:
    May 6, 2012
    Messages:
    1
    Likes Received:
    0
    I think you're fine. Probably a bit late telling you this but the dosage is probably too high for you and you need something weaker. :)

    Have you tried it again since then?

     
  3. Annon

    Annon New Member
    Registered

    Joined:
    Jun 12, 2012
    Messages:
    1
    Likes Received:
    0
    Would you be interested in selling the rest of your script, if your not using it?




     
  4. Ellie

    Ellie New Member
    Registered

    Joined:
    Jun 29, 2012
    Messages:
    1
    Likes Received:
    0
    They worked well for me but made me very moody, restless nights and constantly had a very dry mouth. They are expensive to huh! Would you be intersted in selling them? If so you can reply to mad-italian@hotmail.com thank you Ellie
     
Loading...